# SDR 99ZZZM213

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: R18950T
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 333 - EN ROUTE FROM TPA-DAY - NR 2 ENGINE FIRE WARNING ON MOMENTARILY.  FOUND LEAKING DUCT CLAMP AT START VALVE UPPER CLAMP.  REPLACED SAME.  (M)
